Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Graphs of zeros of analytic families


Author: Alexander Brudnyi
Journal: Trans. Amer. Math. Soc. 357 (2005), 1859-1875
MSC (2000): Primary 30C15; Secondary 34C07, 05C99
Published electronically: September 23, 2004
MathSciNet review: 2115079
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathcal{F}:=\{f_{\lambda}\}$ be a family of holomorphic functions in a domain $D\subset\mathbb{C}$ depending holomorphically on $\lambda\in U\subset\mathbb{C}^{n}$. We study the distribution of zeros of $\{f_{\lambda}\}$ in a subdomain $R\subset\subset D$ whose boundary is a closed non-singular analytic curve. As an application, we obtain several results about distributions of zeros of families of generalized exponential polynomials and displacement maps related to certain ODE's.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30C15, 34C07, 05C99

Retrieve articles in all journals with MSC (2000): 30C15, 34C07, 05C99


Additional Information

Alexander Brudnyi
Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, Canada T2N 1N4

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03615-3
PII: S 0002-9947(04)03615-3
Keywords: Graph of zeros, exponential polynomial, displacement map
Received by editor(s): August 7, 2003
Published electronically: September 23, 2004
Additional Notes: The author’s research was supported in part by NSERC
Article copyright: © Copyright 2004 American Mathematical Society